MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Codes Break (1069); High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The explanted lead was not returned to neuropace for analysis, however review of the lead impedance and ecog data was performed and the data is consistent with a lead break.
 
Event or Problem Description
In (b)(6) 2017, high impedance was noted on the port 1 left depth lead, indicating a possible lead break.Stimulation and detection were disabled on the lead by the neurosurgeon.The change was not anticipated to affect patient treatment since most events were noted to occur on the contralateral lead.In (b)(6) 2018, the lead was replaced.The lead was not returned to neuropace by the treating center so no additional investigation could be performed.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key7645804
Report Number3004426659-2018-00020
Device Sequence Number16557174
Product Code PFN
UDI-Device Identifier00855547005014
UDI-Public010085554700501417190720
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberDL-344-10-K
Device Catalogue Number1007607
Device Lot Number22420-1-1-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age32 YR